# SDR BSAA072696

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101GS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC267
- System (JASC): 3234 · Landing Gear Selector
- Part: Select Switch
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WAS SELECTED UP AND A SURGING WAS FELT ALONG WITH A LONGER THAN USUAL GEAR INTRANSIT LIGHT.  FOUND GEAR UP SELECT SWITCH HAD FAILED.  REPLACED GEAR UP SELECT SWITCH, GEAR RETRACTION CHECKED NORMAL.  (X)
